Cookies?
Library Header Image
LSE Research Online LSE Library Services

The diversification discount

Lamont, Owen A. and Polk, Christopher (2001) The diversification discount. The Journal of Finance, 56 (5). pp. 1693-1721. ISSN 0022-1082

Full text not available from this repository.

Item Type: Article
Official URL: http://www.blackwellpublishing.com/journal.asp?ref...
Additional Information: © 2001 The American Finance Association
Library of Congress subject classification: H Social Sciences > HG Finance
Sets: Departments > Finance
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 13 Nov 2008 15:56
URL: http://eprints.lse.ac.uk/16606/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only